manuscripta mathematica

, Volume 101, Issue 4, pp 495–512

Automorphism groups of real algebraic curves which are double covers of the real projective plane

  • F. J. Cirre

Abstract:

For each integer g≥ 3 we give the complete list of groups acting as full automorphism groups of real algebraic curves of genus $g$ which are double covers of the real projective plane. Explicit polynomial equations of such curves and the formulae of their automorphisms are also given.

Mathematics Subject Classification (1991):14H, 30F 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • F. J. Cirre
    • 1
  1. 1.Departamento de Geometría y Topología, Facultad de CC. Matemáticas, Ciudad Universitaria, Universidad Complutense de Madrid, 28040 Madrid, Spain.¶e-mail: jcirre@eucmos.sim.ucm.es¶Partially supported by DGICYT PB98-0756.IT

Personalised recommendations